# SDR SWAA2022030376905

- Difficulty date: February 23, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737*
- Aircraft serial: 34630
- Aircraft time: 53,482 hours, 32,044 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Power Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER CONNECTION DOOR CUTOUT DUBLER SKIN LOWER SIDE TWO CRACKS AT RIVETS LOCATION. / [01] TRIMMED OUT THE LOWER DAMAGED AREA OF THE EGPR SURROUND DOUBLER PER B-737-700 SRM 53-10-15-2R-4 STEP 4.C.;[02] AFTER TRIM; CUT WAS SMOOTHENED OUT TO A 63 MICROINCHES (1.6 MICROMETERS) OR SMOOTHER; ROUGHNESS TEST # FOWLER COMPOSITE POCKET SET NO. 52-720-000 B/C 171854. PER B-737-7 SRM 53-10-15-2R-4 STEP 4.C.(4);[03] VERIFIED STEPS #1 AND #2.;[04] ACCOMPLISHED 10X INSPECTION TO THE TRIMOUT AREA.;[05] PERFORMED HFEC AT CUT OUT IAW NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS;[06] FABRICATED REPAIR PARTS FOR ZONE 2 REPAIR LOWER CUT OUT; FILLER MATERIAL USED 2024 T-3 0.040' PO#1742313; DOUBLER MATERIAL USED 2024 T-3 0.050' PO# 1750899 PER B-737-700 SRM 53-10-15-2R-4 TABLE 201.;[07] VERIFIED FABRICATION REPAIR PARTS FILLER AND DOUBLER. OK TO APPLY ALODINE AND PRIMER.;[08] APPLIED ALODINE ON REPAIR PARTS PER B-737-7 SRM 51-20-01-0G-0 AND PRIMER PER B-737-7 AMM 51-21-72-370-804.;[09] VERIFIED TREATMENT. OK TO INSTALL REPAIR PARTS.;[10] INSTALLED FILLER AND DOUBLER ON LWR CUT OUT OF EGPR SURROUND DOUBLER SKIN PER B-737-700 SRM 53-10-15-2R-4;[11] VERIFIED FILLER AND DOUBLER INSTALLATION.
